Tunability of Liquid Dielectric Resonator Antennas

File Size Format
49571_2.pdf 375Kb Adobe PDF View
Title Tunability of Liquid Dielectric Resonator Antennas
Author O'Keefe, Steven Gregory; Kingsley, Simon P.
Year Published 2007
Publisher IEEE
Citation IEEE Antennas and Wireless Propagation Letters, Vol. 6, pp. 533-536
Peer Reviewed Yes
Published Yes
Publisher URI http://www.ieee.org/
Alternative URI http://dx.doi.org/10.1109/LAWP.2007.907916
Copyright Statement Copyright 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice